RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 1, Pages 57–58 (Mi faa995)  

This article is cited in 15 scientific papers (total in 15 papers)

Brief communications

Verdier elliptic solitons and the Weierstrass theory of reduction

E. D. Belokolos, V. Z. Ènol'skii


Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:1, 46–47

Bibliographic databases:

UDC: 517.836
Received: 18.01.1988

Citation: E. D. Belokolos, V. Z. Ènol'skii, “Verdier elliptic solitons and the Weierstrass theory of reduction”, Funktsional. Anal. i Prilozhen., 23:1 (1989), 57–58; Funct. Anal. Appl., 23:1 (1989), 46–47

Citation in format AMSBIB
\Bibitem{BelEno89}
\by E.~D.~Belokolos, V.~Z.~\`Enol'skii
\paper Verdier elliptic solitons and the Weierstrass theory of reduction
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 1
\pages 57--58
\mathnet{http://mi.mathnet.ru/faa995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998428}
\zmath{https://zbmath.org/?q=an:0695.35171}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 1
\pages 46--47
\crossref{https://doi.org/10.1007/BF01078572}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL27000005}


Linking options:
  • http://mi.mathnet.ru/eng/faa995
  • http://mi.mathnet.ru/eng/faa/v23/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Belokolos, V. Z. Ènol'skii, “Isospectral deformations of elliptic potentials”, Russian Math. Surveys, 44:5 (1989), 191–193  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Taimanov, “Elliptic solutions of nonlinear equations”, Theoret. and Math. Phys., 84:1 (1990), 700–706  mathnet  crossref  mathscinet  zmath  isi
    3. A. O. Smirnov, “Solutions of the KdV equation elliptic in $t$”, Theoret. and Math. Phys., 100:2 (1994), 937–947  mathnet  crossref  mathscinet  zmath  isi
    4. A. O. Smirnov, “Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg–de Vries equation”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 461–470  mathnet  crossref  mathscinet  zmath  isi
    5. A. O. Smirnov, “The Dirac operator with elliptic potential”, Sb. Math., 186:8 (1995), 1213–1221  mathnet  crossref  mathscinet  zmath  isi
    6. A. O. Smirnov, “Two-gap elliptic solutions to integrable nonlinear equations”, Math. Notes, 58:1 (1995), 735–743  mathnet  crossref  mathscinet  zmath  isi
    7. A. O. Smirnov, “Elliptic in $t$ solutions of the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 107:2 (1996), 568–578  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. O. Smirnov, “On some set of elliptic solutions of the Boussinesq equation”, Theoret. and Math. Phys., 109:3 (1996), 1515–1522  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. A. O. Smirnov, “3-Elliptic solutions of the sine-Gordon equation”, Math. Notes, 62:3 (1997), 368–376  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. O. Smirnov, “On a class of elliptic potentials of the Dirac operator”, Sb. Math., 188:1 (1997), 115–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. A. O. Smirnov, “Two-gap elliptic solutions of the Boussinesq equation”, Sb. Math., 190:5 (1999), 763–781  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. A. Treibich, “Hyperelliptic tangential covers and finite-gap potentials”, Russian Math. Surveys, 56:6 (2001), 1107–1151  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. N. V. Ustinov, Yu. V. Brezhnev, “On the $\Psi$-function for finite-gap potentials”, Russian Math. Surveys, 57:1 (2002), 165–167  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. Yu. N. Sirota, A. O. Smirnov, “The Heun Equation and the Darboux Transformation”, Math. Notes, 79:2 (2006), 244–253  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. Gesztesy, F, “An explicit characterization of Calogero–Moser systems”, Transactions of the American Mathematical Society, 358:2 (2006), 603  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:230
    Full text:110
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020